# SDR DXTR2017042111

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tail Cone
- Condition: Corroded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST TAIL CONE HAS CORROSION . REMOVED CORROSION AND POLISHED IAW SRM 51-10-01.  ACCOMPLISHED EDDY CURRENT INSPECTION OF MULTIPLE AREAS ON THE APU TAILCONE AFTER BLENDING IAW NDI MANUAL 6-20-00-02. NO DEFECTS NOTED AT THIS TIME.
